IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2107 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

An interesting case of serotonin syndrome precipitated by escitalopram

Sanyal Debasish, Chakraborty Suddhendu, Bhattacharyya Ranjan

Year : 2010| Volume: 42| Issue : 6 | Page no: 418-419

   This article has been cited by
 
1 A Case of Serotonin Syndrome Due to Amantadine and Escitalopram in End-Stage Renal Disease
Jun Seok Choi,Eun Kyoung Lee
Korean Journal of Medicine. 2012; 83(1): 122
[Pubmed]  [Google Scholar] [DOI]
2 Pharmacologic Safety Concerns in Parkinsonęs Disease: Facts and Insights
Jack J. Chen
International Journal of Neuroscience. 2011; 121(S2): 45
[Pubmed]  [Google Scholar] [DOI]
3 Pharmacologic safety concerns in Parkinsonęs disease: Facts and insights
Chen, J.J.
International Journal of Neuroscience. 2011; 121(sup 2): 45-52
[Pubmed]  [Google Scholar]
4 Radioelectric brain stimulation in the treatment of generalized anxiety disorder with comorbid major depression in a psychiatric hospital: A pilot study
Olivieri, E.B., Vecchiato, C., Ignaccolo, N., Mannu, P., Castagna, A., Aravagli, L., Fontani, V., Rinaldi, S.
Neuropsychiatric Disease and Treatment. 2011; 7(1): 449-455
[Pubmed]  [Google Scholar]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow